U.S. doctors online nowAsk doctors free
Saint Cloud, FL
A 30-year-old male asked:

Can atenolol cause dizziness and an off balance type of feeling 50mg?

2 doctor answers5 doctors weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 22 years experience
Sure: Any blood pressure medication can cause dizziness. If you are having noticeable problems with light-headedness when standing or at other times, you should let your doctor know and think about a dose adjustment or alternative medication.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Edward Hoffer
Cardiology 53 years experience
Possibly: Atenolol, a beta blocker, slows the heart and lowers blood pressure. While formerly considered a number one choice for treating high blood pressure, it is now not recommended as a first choice. It often makes people tired, and if it drops pulse or BP too much, can cause dizziness. Those symptoms could also be unrelated and due to inner ear disorder.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 8, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.